MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS MR PATIENT CARE PORTAL 5000

PHILIPS MEDICAL SYSTEMS MR PATIENT CARE PORTAL 5000
Model Number 866162
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the device freezes during a case and has to be restarted.The device was in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) went onsite to evaluate the device in question.The fse indicated during an evaluation of the system that the portal 5000 locks up periodically the screen freezes and requires a power cycle to bring it back up.The philips field service engineer (fse) swapped out the touchscreen monitor and tested the settings.The device was operational after repairs were completed and the device was returned to the customer.The investigation concludes that no further action is required at this time.

Brand Name
MR PATIENT CARE PORTAL 5000
Common Device Name
MR PATIENT CARE PORTAL 5000
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18318462
Report Number1051786-2023-00012
Device Sequence Number20402936
Product Code MWI
UDI-Device Identifier00884838091948
UDI-Public00884838091948
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866162
Device Catalogue Number866162
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/04/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown